淡江大學機構典藏:Item 987654321/69147
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 56121/90161 (62%)
造訪人次 : 11553932      線上人數 : 96
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69147


    題名: A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution
    作者: Lin, Jyh-Jiuan;Chang, Ching-Hui;Jou, Rosemary
    貢獻者: 淡江大學統計學系
    關鍵詞: Central Limit Theorem;cumulative distribution function (cdf);skew-normal distribution;skew parameter
    日期: 2010-01
    上傳時間: 2011-10-23 16:24:11 (UTC+8)
    出版者: Athens: World Scientific and Engineering Academy and Society (W S E A S)
    摘要: This article revisits the problem of approximating the negative binomial distribution. Its
    goal is to show that the skew-normal distribution, another alternative methodology, provides a
    much better approximation to negative binomial probabilities than the usual normal
    approximation.
    關聯: WSEAS Transactions on Mathematics 9(1), pp.32-41
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution.pdf665KbAdobe PDF0檢視/開啟
    index.html0KbHTML13檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋